# SDR ASAA2018010123066

- Difficulty date: January 1, 2018
- Submitted: January 3, 2018
- Operation: Air carrier
- Aircraft: N519AS
- Make and model: Boeing 737890
- Aircraft serial: 36482
- Aircraft time: 34,096 hours, 10,220 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Knob
- Part number: 693732478
- Part serial: D05572
- Condition: Loose
- Location: Temp Panel
- Part time: 34,077 hours, 10,210 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CABIN AIR TEMP DISPLAY SELECT KNOB LOOSE. ACFT GROUNDED.  VIERIFIED DEFECT, REMOVED AND REPLACED THE CABIN TEMP SELECTOR P5-17 PANEL IAW AMM 21-61-00, OPS CHECKED NORMAL.
